Accessibility Tools

Skip to main content

H.N. – New Mexico

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/20/21

I received the J&J shot on May 18, 2021. Within hours, I developed a high fever. The fever did not go down with any medications and lasted for 4 days. I started feeling light headed often, extremely tired, confusion and just feeling off. About a month after the shot, I had what felt like a heart attack. They were unable to diagnose what caused the pain. The off feeling, fatigue and dizziness/lightheaded feelings continued and still do. A couple weeks ago, I had a seizure. Seizures do not run in my family. I have to go to the neurologist now in order to figure out what could have caused it, however, our gut instinct is the vaccine with how horrible I've been feeling since I received it.

-H.N. - New Mexico

​"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.